CSN Login
Members Online: 8

Second Chemo Tomorrow...

kmenurse's picture
kmenurse
Posts: 223
Joined: Apr 2013

Well, I'm a little nervious today about my next treatment because I had an allergic reaction to the Taxotere.  Things went well after they discontinued it but, I still can't help but worry.  I know that even though I had the Chemo treatmnt of Abraxane and Cytoxan last month, I could still have problems with it this time.  Now the Neulasta shot thats a whole different problem... I just hope my body/bones don't hurt as bad this time....

coco2008's picture
coco2008
Posts: 406
Joined: May 2013

about your reactions and will be keeping a close eye on you.  Whether you have the same meds or different ones you are likely going to be very popular with the nurses.

When do you go back for your next treatment?

 

My heart and prayers are with you.

Sandy

kmenurse's picture
kmenurse
Posts: 223
Joined: Apr 2013

The 2nd treatment is tomorrow... I didn't know that an allergic reaction could cause such unbearable pain.  If the Neulasta shot cause that kind of pain, I would not be taking it again. And the bone pain was bad.  

coco2008's picture
coco2008
Posts: 406
Joined: May 2013

I'm going in for my first Neulasta shot in about 2 hours.  Did not know this kind of reaction was possible.  Guess that's why They put me on Clatitin D for 5 days.

Are you taking Claritin D?

kmenurse's picture
kmenurse
Posts: 223
Joined: Apr 2013

I took benedryl.. and it did seem to help because, I forgot it and the day after I had more pain that day. won't do that again...

coco2008's picture
coco2008
Posts: 406
Joined: May 2013

Did you take benadryl starting the day before Neulasta and continue for 5 days or did you take it every day?  

kmenurse's picture
kmenurse
Posts: 223
Joined: Apr 2013

I started the day of the shot and continued with the Benadryl until the pain was gone. About a week then the pain was random Left foot or Right or both and always at night.  Then when that pain was gone my jaw/tooth hurt and that continued up until a few days ago... But that pain wasn't as bad.

chriskaput's picture
chriskaput
Posts: 109
Joined: Jul 2010

Wishing you lots of luck on your next treatment.  Yes this chemo has been causing all kinds of reactions in me too.  I have been on taxol for the past month and I have a rash on my face and hands.  Not sure if it's from the taxol or some other med.  As for the Neulasta shot, not sure if it makes a difference for you but it did for me.  I went through chemo 3 yrs ago and when and they gave me the neulasta shot in my arm (very painful) and I remembering suffering with the achiness all over.  I have been getting the shot this time around  with my new oncologist in my belly area (yesterday) and I have to say it doesn't hurt (yes sounds like it would, but my onc. says there are less nerves in the belly) and I have not suffered with any bone pain or achiness,  See if they can give it to you in your belly.  Good luck and bee well.

Chris.

Josie21
Posts: 364
Joined: Nov 2012

I hope your next chemo is kind to your body Kathy.  You are in my thoughts and prayers.

Hugs to you,

Ginny

kmenurse's picture
kmenurse
Posts: 223
Joined: Apr 2013

Well, here I go on the way to second treatment.... Thank You everyone!... 

coco2008's picture
coco2008
Posts: 406
Joined: May 2013

God be with you.  Praying for your relief.  Let us know how it goes.

Sandy

hope67's picture
hope67
Posts: 168
Joined: Apr 2013

I hope it won't be as bad this time! And remember, you will be half there!

Good luck, Carmen

VickiSam's picture
VickiSam
Posts: 8499
Joined: Aug 2009

I have abeen there, done that and it is not fun !!!  Doable yes, then again with all the various side efforts - you often ask yourself if things will ever get better.

Please write down all questions, comments and concerns and take your journal with you when you have your chemo infusion.  Request to see your Oncologist, or NP.  Do not leave until you have scripts in hand, and all your side efforts have been addressed or resolved.

Strength, Courage and HOPE for a Cure.

Vicki Sam

 

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network